# SDR REX2009F00026

- Difficulty date: January 29, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N8501F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7501F
- Engine: Ge CF343B1
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359719
- Part serial: 0251
- Condition: Faulty
- Location: Cargo Bay
- Part time: 18,675 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT, RECEIVED CARGO SMOKE WARNING MESSAGE.  QRH FOLLOWED WITH UNEVENTFUL LANDING, NO ACTUAL SMOKE OR FIRE.  TROUBLESHOT IAW FIM AND AMM FOUND NR1 SMOKE DETECTOR BAD, REMOVED AND REPLACED DETECTOR.  OPS CHECK GOOD.  (K)
